MAUDE Adverse Event Report: ARTHREX, INC. IMP SYS INTBRACE KNEE LIG AUGMENT REPR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMP SYS INTBRACE KNEE LIG AUGMENT REPR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMP SYS INTBRACE KNEE LIG AUGMENT REPR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that a patient underwent an lcl reconstruction procedure using an ar-5511-cp internal brace knee ligament augmentation repair implant system.Post-operative, patient developed an infection.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
IMP SYS INTBRACE KNEE LIG AUGMENT REPR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16050820
Report Number1220246-2022-05955
Device Sequence Number17743443
Product Code MAI
UDI-Device Identifier00888867109698
UDI-Public00888867109698
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMP SYS INTBRACE KNEE LIG AUGMENT REPR
Device Catalogue NumberAR-5511-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown